# SDR ASAA2024090452598

- Difficulty date: September 4, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 18,333 hours, 5,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A750521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANSISTION PNAEL HAS AREAS OF CORROSION BETWEEN STA 500F AND STA 500H. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900SRM 55-00-53-1A-2. REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5.W= 2.00 O= .040 R= .035 L= 2.00 D= .005.
